# SDR DALA2016012900743

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT OSS 524 ON NR 8 SLAT T/E WEDGE UPPER SURFACE ARE OUT OF LIMITS DUE TO OVERLAP.  ACCOMPLISHED PERMANENT REPAIR ON NR 8 SLAT T/E WEDGE UPPER SURFACE AT OSS 524 IAW 51-70-10.  PN 114N4004-192, SN A2-0938.
